Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles


Author: Mei-Chu Chang
Journal: Trans. Amer. Math. Soc. 354 (2002), 975-992
MSC (2000): Primary 14F05; Secondary 14J60, 05A10
Published electronically: September 19, 2001
MathSciNet review: 1867368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A vector bundle has the Bloch-Gieseker property if all its Chern classes are numerically positive. In this paper we show that the non-ample bundle $\Omega ^{p}_{\mathbb{P}_{n}}(p+1)$ has the Bloch-Gieseker property, except for two cases, in which the top Chern classes are trivial and the other Chern classes are positive. Our method is to reduce the problem to showing, e.g. the positivity of the coefficient of $t^{k}$ in the rational function $\frac{(1+t)^{\binom n p} (1+3t)^{\binom {n}{p-2}} \cdots (1+(p-1)t)^{\binom n2}... ...1+2t)^{\binom {n}{p-1}} (1+4t)^{\binom {n}{p-3}} \cdots (1+pt)^{\binom {n}{1}}}$ (for $p$ even).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14F05, 14J60, 05A10

Retrieve articles in all journals with MSC (2000): 14F05, 14J60, 05A10


Additional Information

Mei-Chu Chang
Affiliation: Department of Mathematics, University of California, Riverside, California 92521
Email: mcc@math.ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02837-9
PII: S 0002-9947(01)02837-9
Received by editor(s): September 10, 2000
Published electronically: September 19, 2001
Article copyright: © Copyright 2001 American Mathematical Society